Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Why am I bleeding after using multiload ?

Hi, I am using multiload but the time i started using it I used to bleed each n every day. Is it harmful. I went to my doctor for the routine checkup, she said multiload is ok & in its place. She gave me some capsules of calcium & iron.why is this happening.
Asked On : Wed, 6 Apr 2011
Answers:  1 Views:  375
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Hi Heena
This is a common side effect of IUD like multiload.
It should settle down with 2-3 months.
Just continue the iron/calcium that your doctor gave you.
The side effects will disappear soon.
Answered: Wed, 6 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor